In this paper, we find all the solutions (X, Y, Z) = (FI, FJ, FK), where FI, FJ, and FK represent nonzero Fibonacci numbers, satisfying a generalization of Markoff equation called the Jin-Schmidt equation: AX2 + BY2 + CZ2 = DXYZ + 1.
The authors would like to express their sincere gratitude to the referee for the careful reading of the manuscript and many useful comments, which improve the quality of the paper. This work was partially supported by the European Union and the European Social Fund through project EFOP-3.6.1-16-2016-00022 (Sz.T.). The research was supported in part by grants ANN130909, K115479 and K128088 (Sz.T.) of the Hungarian National Foundation for Scientific Research. The work of H. R. Hashim was supported by the Stipendium Hungaricum Scholarship.
(Communicated by Milan Paštéka)
 Alekseyev, M. A.—Tengely, Sz.: On integral points on biquadratic curves and near-multiples of squares in Lucas sequences, J. Integer Seq. 17(6) (2014), Art. ID 14.6.6.Search in Google Scholar
 Hu, S.—Li, Y.: The number of solutions of generalized Markoff-Hurwitz-type equations over finite fields, J. Zhejiang Univ., Sci. Ed. 44(5) (2017), 516–519, 537.Search in Google Scholar
 Hurwitz, A.: Über eine Aufgabe der unbestimmten Analyse, Arch. der Math. u. Phys. 11(3) (1907), 185–196.Search in Google Scholar
 Luca, F.—Srinivasan, A.: Markov equation with Fibonacci components, Fibonacci Quart. 56(2) (2018), 126–129.Search in Google Scholar
 Rosenberger, G.: Über die Diophantische Gleichung (ax2 + by2 + cz2 = dxyz), J. Reine Angew. Math. 305 (1979), 122–125.Search in Google Scholar
© 2020 Mathematical Institute Slovak Academy of Sciences